MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHERS

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHERS
Model Number 5704110
Medical Device Problem Codes Gas Output Problem (1266); Decreased Pump Speed (1500); Failure to Deliver (2338)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the carina ventilator triggered a technical alarm.The alarm occurred while the device was connected to the patient.According to the user, a backup ventilator was immediately available.The patient¿s oxygen saturation subsequently stabilized again.No further complications or medical interventions involving the patient were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHERS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25358724
Report Number9611500-2026-002565
Device Sequence Number15925870
Product Code CBK
UDI-Device Identifier04048675041610
UDI-Public(01)04048675041610(11)151102(93)8419350-27
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown